# SDR UIEA2019080504951

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,086 hours, 18,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP ALERT MESSAGE IN CRUISE AT FL 410. CLEARED WITH QRH, DIRECTED TO STBY MODE.  RESET L/R PACK CONTROL CB'S. PERFORMED GND TEST ON L PACK CONTROLLER, OPS CHECK IND OK PER AMM 21-51-00. )
